# SDR CA130828012

- Difficulty date: August 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 23,963 hours
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Making Metal
- Location: Engine Gearbox
- Part time: 620 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AN ENGINE CHIP LIGHT OCCURRED.  AFTER AN INSPECTION IT WAS FOUND THAT THE 2.5 BEARING WAS THE METAL AND THE 2.5 BEARING DAMAGED THE SPUR ADAPTER GEAR SHAFT ON THE COMPRESSOR.
